| Catalog Number |
5570-3604 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Extraskeletal ossification (1428); Loss of Range of Motion (2032)
| Date of Event |
08/14/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "a post-market clinical evaluation of the reunion reverse.Shoulder arthroplasty (rsa) system: subject 01-004r postoperative heterotopic ossification, symptomatic.Superior glenoid ho, patient was struggling with occasional soreness/tightness subject sent back to physical therapy to improve range of motion and stiffness".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.Device disposition unknown.